# SDR SWAA2023081575850

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM UPPER FLANGE RBL 40-44 AND LBL 44 WL 208.<[01] UPDATED STEPS 1-10.;[02] PARTIAL STEP 11-13;[03] VERIFIED THE APPLICABILITY OF SRM 53-70-51-1A-1;[04] EVALUATED CORROSION ON BS 986 UPPER FWD FLANGE AT LBL 44; AREA 1'X1.2'X0.036'; AT RBL 44; AREA 1'X1'X0.042'; AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1; PAR 4.D(2) FIG 103; DETAIL E; TOOL USED ID:ATS1225; DUE 08/2023;[05] REMOVED DAMAGED FLOOR BEAM UPPER FLANGE AT BS 986; RBL53-LBL53 IAW SRM 53-70-51-2R-4RECEIVED NEW L/H AND R/H -8 CORNER FITTINGS MACHINED PENETRANT INSPECTED AND SHOT PEENED AT MACHINE SHOP ON CUSTOMER R/O # 928408-SWA AND R/O # 928411-SWA MATERIAL USED 7050T7451 LOT#1483248-1 ; FABRICATED (4EA) -6 FILLERS FROM 7075T6 # 0.020' CLAD LOT # 1503264-1 FOR BS 986 FLOOR BEAM AFT INTERCOSTALS RBL 7.5 AND RBL 44 ; LOCATED AN
